I finished my last pill on my last round of clomid day5-9 and I'm sitting at inlaws and all of a sudden my back/side (right side) starts paining really bad. It's like I've been sitting too long. And then my lower stomach starts hurting badly. So now both are hurting-like period pain. I'm on day 16 of my monthly. Anyone know what could be wrong? You know, other than being annoyed and ready to leave inlaws ;) I'm sitting here trying to play it off but I feel better when I'm walking around :(
i finished my last pills last night 3-7, I too have that pain. It'll feel like a really bad cramp....and I'll get hot flashes...and a really bad pain in my back, like it'll just throb.
I think there is so much going on with our bodies, the pills are changing so much that there really is no telling what the pain means..
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.